| Catalog Number |
02.12.0025L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for infection at 1 year and 11 months post primary and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 september 2023: lot 2010190: (b)(4) items manufactured and released on 17-dec-2020.Expiration date: 2025-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional components involved in the event: batch review performed on 18 september 2023: gmk-sphere 02.12.0510fl tibial insert fixed sphere flex size 5/10 mm l (k121416) lot.2010601: (b)(4) items manufactured and released on 29-oct-2020.Expiration date: 2025-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported event in the period of review.Batch review performed on 18 september 2023: gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.2103807: (b)(4) items manufactured and released on 16-june-2021.Expiration date: 2026-06-01.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.